# SDR DALA2025112108504

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DAMAGE TO SKIN AFT OF RUDDER (M)(P). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0233:2721-2001/001 00405 COMPLIED WITH PRI 629357 REV 0, 1, AND ERA 629357-14 REV B.
